# SDR MALA954556

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 2782186017
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FNT - FLT 3440 - DURING APPROACH, CREW DID NOT GET A GREEN 'GEAR DOWN AND LOCKED' INDICATION WHEN THE GEAR WAS SELECTED DOWN.  AFTER A VISUAL INSPECTION BY ATC PERSONNEL ON THE GROUND, THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR INDICATOR.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
